| Model Number |
1002818 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient faced an event where infusion sets boxes were damaged.
Additional Manufacturer Narrative
Mdr 3003442380-2026-0110772 / initial 1 of 2
based on the available information, this event is deemed to be a reportable malfunction
to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545.Manufacturing site: 3003442380.